- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 801314, 10 pages
On Initial-Boundary Value Problems for Hyperbolic Equations in Domains with Conical Points
Department of Mathematics, Hanoi National University of Education, No. 136 Xuan Thuy Street, Hanoi, Vietnam
Received 24 December 2012; Accepted 14 July 2013
Academic Editor: Ağacik Zafer
Copyright © 2013 Nguyen Manh Hung and Nguyen Thanh Anh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- M. Dauge, Elliptic Boundary Value Problems on Corner Domains, vol. 1341 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1988.
- V. A. Kondrat'ev, “Boundary value problems for elliptic equations in domains with conical or angular points,” Trudy Moskovskogo Matematičeskogo Obščestva, vol. 16, pp. 209–292, 1967, English translation: Transactions of the Moscow Mathematical Society, vol. 16, 1967.
- V. A. Kozlov, V. G. Maz'ya, and J. Rossmann, Elliptic Boundary Value Problems in Domains with Point Singularities, vol. 52 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 1997.
- A. Y. Kokotov and B. A. Plamenevskiĭ, “On the cauchy-Dirichlet problem for a hyperbolic system in a wedge,” Algebra i Analiz, vol. 11, no. 3, pp. 140–195, 1999.
- A. Y. Kokotov and B. A. Plamenevskiĭ, “On the asymptotics of solutions to the Neumann problem for hyperbolic systems in domains with conical points,” Algebra i Analiz, vol. 16, no. 3, pp. 56–98, 2004, English translation: Petersburg Mathematical Journal, Vol. 16, no. 3, pp. 477–506, 2005.
- N. M. Hung, “Asymptotic behaviour of solutions of the first boundary-value problem for strongly hyperbolic systems near a conical point at the boundary of the domain,” Matematicheskiĭ Sbornik, vol. 190, no. 7, pp. 103–126, 1999, English translation: Sbornik: Mathematics, vol. 190, no. 7, pp. 1035–1058, 1999.
- N. M. Hung, N. T. Anh, and P. K. Chuc, “On the regularity of the solution for the second initial boundary value problem for hyperbolic systems in domains with conical points,” Boundary Value Problems, vol. 2011, article 17, 2011.
- N. M. Hung and B. T. Kim, “On the solvability of the first mixed problem for strongly hyperbolic system in infinite nonsmooth cylinders,” Taiwanese Journal of Mathematics, vol. 12, no. 9, pp. 2601–2618, 2008.
- N. M. Hung and J. C. Yao, “Cauchy-Dirichlet problem for second-order hyperbolic equations in cylinders with non-smooth base,” Nonlinear Analysis: Theory Methods & Applications, vol. 70, no. 2, pp. 741–756, 2009.
- M. S. Agranovich, “Elliptic boundary problems,” in Partial Differential Equations, M. S. Agranovich, Yu. V. Egorov, and M. A. Shubin, Eds., vol. 79 of Encyclopaedia of Mathematical Sciences, pp. 1–144, Springer, Berlin, Germany, 1997.
- J. Rossmann, “The asymptotics of the solutions of elliptic variational problems in domains with edges on the boundary,” Zeitschrift für Analysis und ihre Anwendungen, vol. 9, no. 3, pp. 565–575, 1990.
- N. M. Hung and N. T. Anh, “Regularity of solutions of initial-boundary value problems for parabolic equations in domains with conical points,” Journal of Differential Equations, vol. 245, no. 7, pp. 1801–1818, 2008.
- N. M. Hung and N. T. Anh, “The initial-boundary value problems for parabolic equations in domains with conical points,” in Advances in Mathematics Research, A. R. Baswell, Ed., vol. 10, chapter 4, pp. 205–247, Nova Science Publishers, NewYork, NY, USA, 2009.
- J. Hale, Theory of Functional Differential Equations, Springer, New York, NY, USA, 1977.
- R. A. Adams, Sobolev Spaces, Academic Press, 1975.
- L. C. Evans, Partial Differential Equations, vol. 19 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, 1998.
- N. M. Hung and N. T. Anh, “Asymptotic formulas for solutions of parameter-depending elliptic boundary-value problems in domains with conical points,” Electronic Journal of Differential Equations, vol. 2009, no. 125, pp. 1–21, 2009.